I had Radiesse injected (1 syringe) only in my left cheek for assymitry (upper cheek, was told it was "around orbital rim" (8/20/13). After treatment I noticed a ridge under my eye that was never there before. The actual ridge (almost bubble like) (see pics) is not discolored but its leaving a shadow, making it appear as an under eye circle... Is it swelling 2 months later? An edema? Festoon? It was 100% not there before. I have attached pictures. Thank you so much.
I Have a Ridge After Radiesse!! What is It? and How Can I Make It Disappear? (photo)
Doctor Answers 4
I Have a Ridge After Radiesse
Hi Mariam, I suggest you consult with your medical provider, you may benefit from applying Juvederm or Restylane so the ridge is less visible.
Have a question? Ask a doctor
It appears to be Radiesse that is causing the ridge...Gentle massage should reduce it slightly. It will resorb over time and you will return to your pre injection state. ...Just give it time...
Ridge after Radiesse
The ridge is the actual filler bumping up against the soft tissue. It is an actual ridge of filler vs. an area without filler. It's not swelling or edema, it's an actual line of product. Yours isn't as obvious as many I've seen before and it will resolve with time. There isn't a counter product to remove Radiesse, so your best bet is time. You could attempt the lidocaine/saline combination noted by Dr. Weiner, but really, your ridge isn't as obvious as many I've seen so I might recommend you just wait it out.
"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."
You might also like...
Ridge after Radiesse in orbital rim area, try injecting saline with lidocaine to mechanically break up
I have some success with the very few episodes of Radiesse clumping by using a combination of Lidocaine and saline in the area. I vigorously move the needle in and out to try to break up the area. I has worked in all my cases. No other solutions other than cutting it out or camouflaging with another filler like Restylane. See my videos of using blunt cannulas with Radiesse in this area. Steve Weiner, MD, Destin and Panama City Beach, FL.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.